Co-Amoxiclav — Can It Increase Tinnitus?

Discussion in 'Support' started by geg1992, Jan 2, 2016.

tinnitus forum
    1. geg1992
      English

      geg1992 Member

      Location:
      England
      Tinnitus Since:
      05/12/2014
      Cause of Tinnitus:
      Noise exposure + Antibiotics
      Hi all,

      I appear to have jinxed my self with the success story.

      Last night I got in so much pain from the man areas so I went to A&E. I've been told I have Epididymo-Orchitis and have been given Co-Amoxiclav to treat it. I refused the other antibiotics due to a fear of increased T. This one is penicillin based so hoping this will be OK?

      Has anyone got any experience of taking this? I'm taking 625mg 3 times a day.

      My T has increased since I was on a drip of that and paracetemol but it could be due to stress or any other factors so wanted to find out experiences before I take the meds.

      Many thanks for any help.
       
    2. geg1992
      English

      geg1992 Member

      Location:
      England
      Tinnitus Since:
      05/12/2014
      Cause of Tinnitus:
      Noise exposure + Antibiotics
      My tinnitus is worse again this morning. Have to take this stuff for 6 weeks which is concerning.
       
    3. Atlantis

      Atlantis Member

      Tinnitus Since:
      02/2014
      Co-amoxiclav doesn't increase tinnitus. You were worried it would increase your tinnitus when you swallowed the first pill, and you are still worried. It's your mind Geg. You have to trust it isn't louder, you are just focusing on it more, worrying for nothing.
       
    4. geg1992
      English

      geg1992 Member

      Location:
      England
      Tinnitus Since:
      05/12/2014
      Cause of Tinnitus:
      Noise exposure + Antibiotics
      You're right. Thank you. Don't know why I got back into that mind frame of thinking. My ears are blocked up too so maybe I just have a cold or something on the way.

      Hope you are well! :)
       
    5. Pumpkin
      Busy

      Pumpkin Member Benefactor

      Tinnitus Since:
      06/2015
      I've just finished a course if this for yet another ear infection....no change in my T. I think Atlantis is right....sometimes the anticipation of a T increase is enough to make us perceive it that way!
       
    6. Harold
      Cheerful

      Harold Member

      Tinnitus Since:
      1968
      I had to take Zithromyacin for 6 days for a bad cold...and i mentioned my Tinnitus issue to me DO DOC who sai nothing.. Yesterday i took my last of a 6 day supply of zithromax supposedly to end the cold and mt T has been and is spiking since day one....I.m ignoring and trying to cope with dissiculty and fear starting at this point ....Im hoping to distract from T by going walking in the park near here with my wife and son....I did have to take a 1mg of Ativan to fall asleep last night at 11 pm but just woke up at 7 Pm a good night was had....By the way 6 days on Xithromyacin does knock you out of pure energy...and makes you feel like crap....
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.